# SDR SWAA2025090903706

- Difficulty date: August 12, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER CLIP AT BS706 S-4L. REMOVED AND REPLACED STRINGER CLIP BS 706 S-4L IAW SRM 51-40-02-0G-0 AND DWG 144A1107.
